# SDR HEEA967761

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 2310 · HF Communications System
- Part: Control
- Part number: 064101600
- Condition: Knob Defective
- Location: Cockpit Hf
- Component: KCU951
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF CONTROL ON/OFF KNOB COMES OFF. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
